# SDR 95ZZZX2448

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8239E
- Make and model: Beech 400BEECH
- Aircraft serial: RK46
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Leading Edge
- Part number: 45AS6601015
- Condition: Burned
- Location: Lt Stab Otbd
- Part time: 784 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON INITIAL INSPECTION, FOUND HORIZONTAL STABILIZER DE-ICE TEST WOULD NOT CYCLE FULL AMOUNT OF CYCLES AND WOULD SKIP.  UPON FURTHER INVESTIGATION, FOUND LEFT HORIZONTAL STABILIZER BURNED ON UPPER OUTBOARD LEADING EDGE.  REPLACED LEADING EDGE WITH NEW.  OPERATION CHECKED GOOD.
